Bulletin (new series) of the American Mathematical Society

Print
United States
Europe and North America
1979
current
quarterly
periodical
English
computer remote
Bulletin of the American Mathematical Society [ISSN 1936-881X]
Bulletin (new series) of the American Mathematical Society [ISSN 0273-0979 - Print]
Description based on: Vol. 1, no. 1 (Jan. 1979); title from PDF title page (AMS website, viewed Aug. 30, 2013).
Latest issue consulted: Vol. 50, no. 4 (Oct. 2013) (AMS website, viewed Aug. 30, 2013).
United States
2017-12-06
If you wish to provide an update or suggest a correction, please send us a message.
Note: the ISSN identifies serials and other continuing resources: journals, being scholarly or not, but also newspapers, magazines, annual reports, monographic series, websites and databases... Like the other ISO identifiers, the ISSN does not provide any guarantee as to the content of the resources identified, or any evaluation of their content, and does not provide evidence of their validity
Mode of access: World Wide Web.
1088-9485
0273-0979
Bulletin (new series) of the American Mathematical Society (Online)
Bull. (new ser.) Am. Math. Soc. (Online)
2004-01-01
Mathematics
Journals
Scopus
DOAJ
2.52
3.215
3.924